U.S. doctors online nowAsk doctors free
Canada
A 18-year-old male asked:

Could excessive chemotherapy cause my skin to radiate more heat without increasing my core temperature of giving me a fever? it seems to do so.

2 doctor answers2 doctors weighed in
Dr. Steven Ginsberg
Internal Medicine - Hematology & Oncology 39 years experience
More information: This is difficult to answer without more information about your symptoms, illness and type of chemotherapy you are receiving. Can you elaborate?
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Sewa Legha
Medical Oncology 52 years experience
No not at all: Chemo does not have any such effects on your body. Seek your oncologist's advice..This will further reassure you and it will all settle down soon and your body will be back to normal.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 5, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.